# SDR ASAA2017021119767

- Difficulty date: February 11, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 15,128 hours, 4,969 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE DURING CRUISE. AFTER A FEW MINUTES, BOTH FMCS BEGAN WORKING AGAIN FOR THE REMAINDER OF THE FLIGHT.  ACFT GROUNDED.   PERFORMED BITE PROCEDURES FOR FMC SYSTEM IAW FIM 34-61, TASK 801, NO FAULT NOTED, OK FOR SERVICE.
